# SDR SWAA2024041976922

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 32,101 hours, 15,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON EXTERNAL GROUND POWER DOOR CRACKED<[01] PERFORMED HFEC SURFACE INSPECTION OF DAMAGE REMOVAL CUTOUT PER 737 NDT; PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS NOTED.;[02] 04 - REPAIRED PER [SRM 53-10-15-2R-4-B00449 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT)] REPAIRED PER SRM 53-10-15.
